# SDR GTIA010934

- Difficulty date: August 28, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Eroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - RIGHT NOSE COWL 12 O'CLOCK POSITION HAS DENT AND ERODED BETWEEN 10 AND 2 O'CLOCK.  DENT MEASURES 3.50 INCH SPAN BY 1.8 INCH CHORD TO .140 INCH OUT OF LIMITS PER MD80 SRM 54.04A.  RIGHT ENGINE NOSE COWL REPLACED WITH SERVICEABLE P/N SQ30645-5093N001919 CHORD B016-7-N-0009.  (M)
